# SDR DL76K001779

- Difficulty date: September 12, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 6,920 hours, 3,252 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: D

## Discrepancy

HIGH FREQUENCY POPPING SOUND COMING FROM RT ENG ON TAXI OUT.  FOUND RT I/B FLAP ROLLERS TRANSMITTING SOUND.  REPLACED RT O/B ROTARY ACTUATOR AND PDU CNTRL VLV.
